# SDR ASAA2020080372962

- Difficulty date: July 17, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 45,761 hours, 13,634 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 FLOOR BEAM HAS CORR AT NUTPLATE HOLE RBL 48. GROUNDED - YES. REMOVED CORR, FOUND TO BE OUT OF LIMITS IAW B737 800 SRM 53 70 51 1A 1 CUT OUT DAMAGED SECTION OF FLOOR BEAM AND ACCOMPLISHED PERMANENT REPAIR IAW B737 800 SRM 53 70 51 2R 4 REP 4 W 2 O .150 R .056 L 3 D .094.
